# SDR ASOA2014032810230

- Difficulty date: February 24, 2014
- Submitted: March 28, 2014
- Operation: General aviation
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,669 hours, 9,645 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO 1 SLAT OUTER SKIN BETWEEN SLAT TRACK 1 AND 3 AND SS 187.50.    REPAIRED SKIN  IAW EC/TC REO 57-42-282.   MAJOR REPAIR.
